ITEM METADATA RECORD
Title: Limit sets of restricted random substitutions
Authors: BarbĂ©, AndrĂ© ×
Von Haeseler, F
Skordev, G #
Issue Date: Mar-2006
Publisher: World scientific publ co pte ltd
Series Title: Fractals-complex geometry patterns and scaling in nature and society vol:14 issue:1 pages:37-47
Abstract: We consider a certain type of random substitution and show that the sets generated by it have almost surely the same box-counting and Hausdorff dimension, and that box-counting and Hausdorff dimension coincide.
URI: 
ISSN: 0218-348X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science